Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1964, Volume 71, Pages 35–45 (Mi tm1596)  

This article is cited in 3 scientific papers (total in 3 papers)

On controls which reduce to optimal stationary regimes

O. V. Viskov, A. N. Shiryaev


Full text: PDF file (1058 kB)

Bibliographic databases:

Citation: O. V. Viskov, A. N. Shiryaev, “On controls which reduce to optimal stationary regimes”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 35–45

Citation in format AMSBIB
\Bibitem{VisShi64}
\by O.~V.~Viskov, A.~N.~Shiryaev
\paper On controls which reduce to optimal stationary regimes
\inbook A~collection of papers on the theory of probability
\serial Trudy Mat. Inst. Steklov.
\yr 1964
\vol 71
\pages 35--45
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=173579}
\zmath{https://zbmath.org/?q=an:0156.18403}


Linking options:
  • http://mi.mathnet.ru/eng/tm1596
  • http://mi.mathnet.ru/eng/tm/v71/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “Control of Markov processes and $W$-spaces”, Math. USSR-Izv., 5:1 (1971), 233–266  mathnet  crossref  mathscinet  zmath
    2. E. A. Fainberg, “O konechnykh upravlyaemykh tsepyakh Markova”, UMN, 32:3(195) (1977), 181–182  mathnet  mathscinet  zmath
    3. A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Russian Math. Surveys, 53:6 (1998), 1233–1293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:169
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021